# SDR DALA2023032702344

- Difficulty date: March 24, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 73,512 hours, 9,479 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3352 CORROSION SEAT TRACK Y2462 AND FR53.3. CORRECTIVE ACTION: REPLACED SEAT TRACK Y2462 LOC BTW FR53.2 TO FR 54 IN PASSENGERS CABIN. RII INSPECTION COMPLETED. (2686461)
